


default search action
"Numerical solution of an integral equation for perpetual Bermudan options."
Ghada Alobaidi, Sattar Mansi, Roland Mallier (2014)
- Ghada Alobaidi
, Sattar Mansi, Roland Mallier:
Numerical solution of an integral equation for perpetual Bermudan options. Int. J. Comput. Math. 91(5): 1005-1011 (2014)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.